# SDR USAA2014122200006

- Difficulty date: December 21, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 49,160 hours, 20,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GDAFR VISIT, EMER LIGHTS ABOVE L2 & R2 DOORS ARE INOPERATIVE.  RECONNECTED EMER LIGHTS AT L2 & R2 DOORS.  OPERATIONS CHECKED GOOD.
